# SDR DLM11000250

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DE
- Make and model: Doug MD-11
- Aircraft serial: 48474
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transducer
- Condition: Leaking
- Location: Hyd System
- Component: IBA103G93
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

TWENTY MIN AFTER T/O, HYD 2 OFF ALERT CAME ON.  HYD QTY WAS 2.5 GAL AND HOLDING.  HYD IN AUTO.  NR 2 HYD PUMPS WERE OFF.  WHEN SLATS WERE EXTENDED NR 2 HYD QTY WENT TO 1.0 GAL AND HYD 2 FAIL ALERT CAME ON.  REPLACED PRESSURE TRANSDUCER.
